# SDR UALA2011022800983

- Difficulty date: February 28, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 60,340 hours, 21,215 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 LEFT MAIN ENTRY DOOR HANDLE PAN GOUGED AT THE 11 TO 12 POSITION.  THE DEPTH OF THE GAUGE IS .025" PER DRAWINGS THE SKIN IN THE AREA COULD BE STRETCHED AS THIN AS .045" DURING FORMING.  FERRIED TO SFO FOR REPAIR. MAIN ENTRY DOOR 1 LEFT CAM BASKET BEARING WORN. REPLACED ON DOCK WU K2333E PER MM.  PRELIMINARY MEASUREMENTS SHOW .047" REMAINING MATERIAL IN RADIUS.  AFTER BLENDING MEASUREMENT NOW .035 REMAINING MATERIAL (PARTIAL).  OVERALL LENGTH1.5 INCH. WIDTH .093-.125 INCH. ORIGINAL MATERIAL THICKNESS .071 REPLACED DOOR HANDLE ON DOCK WU K2334E.
